# SDR YENA2022100601000

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 76,915 hours, 28,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE 2 AT DOOR S TOP FITTING 7 POSITION, CRACK DIRECTIONS ARE 2, 5, 8, AND 11 OCLOCK AT THE FWD GALLEY AREA (4 EA); REF TO AEROMAN WO 2022 181/1 NR 2022-481998, REMOVED AND REPLACED INTERCOSTAL FITTING AND FASTENERS LOCATED FRAME 16 LH AT LEVEL DOOR STOP 7 IAW
SRM A320 51-42-11 AND DRAWING #D53114223 EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE DATE: JAN-26-2023; TORQUE P/N: QD2R200, S/N: 0621902107, DUE DATE: MAR-24-2023. DONE BY L. OSTORGA 8619517 CHECKED BY E. ALAS 8611211 RII AE QC 284.
